# SDR SWAA2022020744898

- Difficulty date: December 15, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 17,955 hours, 7,752 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5010207
- Part serial: 004404
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #1 SLAT T/E WEDGE LOWER SKIN O/B END DELAMINSTED 1.2' X 3.5' / REMOVED & REPLACED L/H WING #1 SLAT PER AMM 27-81-21. P/N OFF/ON 114A5010-207; S/N OFF 004404; S/N ON 005741
